Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 721932, 4 pages
http://dx.doi.org/10.1155/2013/721932
Research Article

Kudriasov Type Univalence Criteria for Some Integral Operators

1Department of Mathematics and Computer Science, Faculty of Mathematics and Computer Science, Transilvania University of Braşov, 500091 Braşov, Romania
2Department of Mathematics and Computer Science, Faculty of Science, “1 Decembrie 1918” University of Alba Iulia, 510009 Alba, Romania

Received 30 September 2013; Accepted 4 December 2013

Academic Editor: Mohamed Kamal Aouf

Copyright © 2013 Virgil Pescar and Nicoleta Breaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Pescar and V. D. Breaz, The Univalence of Integral Operators, Academic Publishing House, Sofia, Bulgaria, 2008.
  2. N. S. Kudriasov, “Onekotorîh priznakah odnolistnosti analiticeschih funktii,” Matematiceskie Zametki, vol. 13, no. 3, pp. 359–366, 1973. View at Google Scholar · View at MathSciNet
  3. N. N. Pascu, “An improvement of Becker’s univalence criterion,” in Proceedings of the Commemorative Session Simon Stoilow, pp. 43–48, Braşov, Romania, 1997. View at MathSciNet
  4. J. Becker, “Löwnersche differentialgleichung und quasikonform fortsetzbare schichte functionen,” Journal für die Reine und Angewandte Mathematik, vol. 255, pp. 23–43, 1972. View at Google Scholar · View at MathSciNet
  5. D. Breaz, N. Breaz, and V. Pescar, “On the univalence of a certain integral operator,” Acta Universitatis Apulensis, no. 26, pp. 251–256, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. F. Stanciu and D. Breaz, “Univalence criteria for two integral operators,” Abstract and Applied Analysis, vol. 2012, Article ID 652858, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. D. Breaz and N. Breaz, “Univalence conditions for certain integral operators,” Studia Universitatis Babeş-Bolyai, Mathematica, vol. 47, no. 2, pp. 9–15, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Pescar and S. Owa, “Univalence of certain integral operators,” Journal of Approximation Theory and Applications, vol. 2, no. 1, pp. 11–16, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Stanciu, “The univalence conditions of some integral operators,” Abstract and Applied Analysis, vol. 2012, Article ID 924645, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Ularu and D. Breaz, “Univalence criterion and convexity for an integral operator,” Applied Mathematics Letters, vol. 25, no. 3, pp. 658–661, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus